MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CR TIBIAL INSERT SZ3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-23-11
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 02/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial tha on an unknown date.The patient is pending revision surgery; reason unknown.No further information provided.
 
Additional Manufacturer Narrative
H2: it was reported that the patient underwent a knee replacement surgery on an unknown date.The implanted devices included an optetrak cr tibial insert.The patient¿s insert was revised on an unknown date.The reason for revision was not provided.Additionally, the device was not returned for evaluation, and images or radiographs were not provided.Per ifu information: device specific risks include fracture, migration, loosening, subluxation, or dislocation of the prosthesis or any of its components, any of which may require a second surgical intervention or revision.Flexion contracture/varus valgus deformity.Osteolysis.Unintended bone fractures.Decreased range of motion.Infection.Instability is a known complication following total joint replacement surgery and is multifactorial in nature.Instability is listed as a potential adverse event associated with total joint replacement surgery.All patients should be instructed on the limitations of the prosthesis and the possibility of subsequent surgery.The patient should be cautioned to monitor activities and protect the replaced joint from unreasonable stresses and follow the written instructions of the physician with respect to follow-up care and treatment.Patients should be informed that their weight and activity level may affect the longevity of the implant.Patients should be advised to report any pain, decrease in range of motion, swelling, fever, or unusual sounds (e.G., clicking) as this may indicate positional changes in the implant that could lead to premature failure.As part of the preoperative assessment, the surgeon must ensure that no biological, biomechanical, or other factors exist that might adversely affect the surgery and/or postoperative period.Bone quality must be considered to ensure that the prostheses does not subside or migrate; fracture of host bone should also be considered.As noted in why are total knee arthroplasties failing today¿has anything changed after 10 years? the top five reasons for total knee arthroplasty account for approximately 85% of the reasons that drive revision/surgical intervention.The failure mechanisms are as follows: 39.9% for loosening; 27.4% for infection; 7.35% for instability; 4.7% for periprosthetic fracture; and 4.5 % for arthrofibrosis.In early revisions (less than two years) infection was found to be the most common failure mechanism and late revisions show aseptic loosening as the most common reason.From: sharkey, p.L.(2014s, september).Why are total knee arthroplasties failing today¿has anything changed after 10 years? the journal of arthroplasty, 29.Conclusion: the cause of the patient¿s revision surgery as related to the devices cannot be conclusively determined based on the available information.These devices are used for treatment, not diagnosis.
 
Event or Problem Description
The surgery has been postponed by the patient; reason unknown.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b3, d4, h6.Mdr section codes updated/corrected: a, e d6a/d6b: implant/explant dates unknown.The reason for the pending revision reported in cannot be determined or confirmed since the devices were not available for evaluation, and no event description, patient information, images, or radiographs were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b3, g4.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CR TIBIAL INSERT SZ3, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
matt collins
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19085445
Report Number1038671-2024-00792
Device Sequence Number7099856
Product Code JWH
UDI-Device Identifier10885862040251
UDI-Public10885862040251
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number200-23-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Supplement Date Received by Manufacturer07/16/2024
10/21/2024
05/12/2025
09/12/2025
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date07/24/2024
10/29/2024
05/12/2025
09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown